MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH MINI QUICK COUPLING; TAP,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH MINI QUICK COUPLING; TAP,BONE
Catalog Number 311.01.96
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an unknown procedure.During the procedure, the 2.0/2.4 screwdriver handle/handle with mini quick coupling in the modular foot set is not grabbing the j latch countersink attachment very well.When the surgeon went to use the countersink he noticed that the screwdriver handle would not hold on to the countersink attachment for the 2.0/2.4 screw inside the quick coupling of the screwdriver handle.The procedure was successfully completed.There was no delay in the surgery and the patient was not affected by the issue.Concomitant device reported: unknown j latch countersink (part# unknown, lot# unknown, quantity# 1).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Service & repair evaluation.The customer reported the handle with mini quick coupling would not properly couple with the j latch countersink attachment very well.The item passed testing per the inspection sheet and worked within normal parameters.The complained issue was not able to be reproduced.The cause of the complained issue is unknown.The item passed synthes final inspection on nov 21, 2019 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was unconfirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot.Part # 311.01.96.Synthes lot number: a4jn801.Manufacturing site: synthes brandywine.Release to warehouse date: mar 24, 1999.Mrr # 15813 was generated during production for failure of a function test.This non-conformance is not relevant to the complaint condition, which is described as ¿the 2.0/2.4 screwdriver handle/handle with mini quick coupling in the modular foot set is not grabbing the j latch countersink attachment¿.Device history review.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10 item received to final investigation site.H3, h4, h6 (updated/additional information).The device was deemed serviceable but was scrapped due to no bom available.No design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE WITH MINI QUICK COUPLING
Common Device Name
TAP,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9240137
Report Number2939274-2019-61756
Device Sequence Number129405
Product Code HWX
UDI-Device Identifier10886982187208
UDI-Public(01)10886982187208
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.01.96
Device Lot NumberA4JN801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer12/02/2019
01/07/2020
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date12/03/2019
01/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - COUNTERSINKS
Patient Age18 YR